MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID TYPE D PLUG; System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID TYPE D PLUG; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-33
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a routine check the cardiosave intra-aortic balloon pump (iabp) is showing the error message \"internal communication failure\".No patient was involved.No harm was reported.A getinge field service engineer was dispatched to evaluate the unit.The fse reset the connections for supply board in the cart, connections for power management, solenoid driver and all other electronics.The iabp was ran on test balloon for 24 hours, no issue was observed.Inspection is complete.The unit passed all functional and safety tests to manufacturer specifications.
 
Additional Manufacturer Narrative
E1.Event site name: (b)(6).\ e1.Event site postal code: (b)(6).\ \ upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
CARDIOSAVE HYBRID TYPE D PLUG
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50913425
Report Number2249723-2026-0004449
Device Sequence Number12110802
Product Code DSP
UDI-Device Identifier10607567109008
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-33
Device Catalogue Number0998-00-0800-33
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown